MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP DEFECT CLOSURE SYSTEM

US ENDOSCOPY PADLOCK CLIP; PADLOCK CLIP DEFECT CLOSURE SYSTEM
Model Number C910001
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this complaint was returned to steris endoscopy for evaluation; however, the clip and safety cap were not returned.The evaluation of the returned components indicated that there was no evidence of damage to the device.The customer provided information and pictures regarding the clip and safety cap which showed the clip on the safety cap.Based on the evaluation results, the cause of the clip deploying on the cap could not be determined.The padlock clip standard instructions for use states, "check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that the housing isn't expanded.Too tight of a fit can expand the scope mounting feature making the pushing mechanism sluggish and allow the padlock clip® to get hung up on deployment, especially in retroflexion.If any clip points extend beyond distal rim/edge, carefully replace safety cap, do not use this product, contact your local product specialist or customer service representative, and use a different device for procedure.Do not remove the handle stay until endoscope with loaded padlock clip® defect closure system is in position over defect and ready for deployment.Avoid bending the linking cable too aggressively or using a grasping/clamping device on the linking cable as it can create a "kink" and/or disable device function.Deploy padlock clip® by using a firm and rapid thrust of the thumb actuator while holding the control handle body.Once the handle stay is removed, keep hands and fingers clear from the delivery housing distal tip so that an accidental release of the padlock clip® does not result in personal injury.Once the handle stay is removed, use caution in handling thumb actuator button to prevent inadvertent deployment of the clip.When using suction to pull target tissue into the cap, there is a risk of capturing tissue/organs outside of the lumen and adjacent to the target treatment area.Use of a grasping device is recommended to acquire the target tissue and minimize the risk of capturing tissue/ organs adjacent to the treatment area.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via vigilance report that their padlock clip standard was already deployed into the safety cap before use.No report of injury.

Brand Name
PADLOCK CLIP
Common Device Name
PADLOCK CLIP DEFECT CLOSURE SYSTEM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24454649
Report Number1528319-2026-00016
Device Sequence Number10052264
Product Code PKL
UDI-Device Identifier00724995184247
UDI-Public(01)00724995184247(11)250514(17)280514(10)12363028
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC910001
Device Catalogue NumberC910001
Device Lot Number(10)12363028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown